MathSciNet Relay Station
MathSciNet bibliographic data
MR1855626 37A25 (28D05)
Fayad, Bassam R. Skew products over translations on ${\bf T}^d,\ d\ge2$. Proc. Amer. Math. Soc. 130 (2002), no. 1, 103–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement